# SDR REXA2013061200705

- Difficulty date: June 9, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 24,264 hours, 22,422 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL LANDING FOR PANEL 640AB AT RT WS54.681 HAS SCRIBE MARKS 0.004" DEEP.  REPAIRED IAW REO 601R-57-21-030.
